Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Constant twitchy feeling in stomach and tingling sensation in nipples. What could be the reason?

Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 6025 Questions

default
Posted on Sat, 30 Nov 2013 in General Health
Question: hi I'm XXXX. I have been feeling this constant twitchy feeling on the left side of my stomach. it very annoying. it feels like something moving inside of me ...and I also feel this tingling sensation in my nipples. what does all of this mean?
doctor
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Tingling sensations in nipples,twitching feeling.. Detailed Answer: Hi XXXXXXX - First, I'd like to know if the tingling sensation in your nipples is always present or from time in time? - Perhaps stress, study, work overload can trigger that. - When were your last periods? Did you feel the same tingling at the time (or before) the periods coming? - Might be related to hormonal changes. - With regards to twitchy feeling on the left side of your stomach, have you experienced constipation or other changes in your bowel movement? - Perhaps constipation or excessive gas can be a cause. Hope it helped! If you have more questions, feel free to contact me again! Dr.Sejdini
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Constipation

doctor1 MD

I am a 48-year-old, Caucasian female. I have been experiencing constipation alternating with diarrhea . There is always a pinkish to red mucus discharge with the bowel movement . This can be seen in the stool or separate - such as when I have diarrhea - and then the mucus is actually separate from the stool. It appears in a blob or ball like formation, kind of fluffy, and can range from pink to red in color. I am a cancer survivor (cervical/uterine and Thyroid). Recently (2011) diagnosed with Myasthenia Gravis . I currently work for a physician but do not wish to ask. Any information - and I know it is not a diagnosis - would be appreciated.

doctor1 MD

i have been suffering from chronic constipation , bloated stomach and always burping for 3 years from now. i just lose bowel after 2 to 3 days but im not still satisfied with the stool i release. sometimes it s long and sometimes short that makes me discomfort. Just this june i was diagnosed as HIV positive and i suspect that this long term disease that i got is ileocecal TB since it s an infection or opportunistic infection can be brought by the virus itself. I undergone colonoscopy and endoscopy 2 years ago but still the doctor couldn t find what s the cause of this chronic constipation and the like. That s why i suspect it s ileocecal TB. pls. advise me doc what to do. tnx and more power...

doctor1 MD

I got my periods regular. ..did d pregnancy test twice...result is neg...did d test cuz f nausia constipation n vomiting sensation. ....bt I feel m pregnant...wad du I du...m unmarried n I du nt want to kp baby....temmi b best n sweet dr...few drs r vry aggressive related to dis....sugg me the medicine

doctor1 MD

Thank you. I went to ER yesterday and was told that I have sever constipation. They took xrays. My upper left abdomen is distended. I was told take a bottle of miralax and split it between 2 bottles of gatorade. I did that at 1pm. The only thing I have passed is water.

doctor1 MD

Is it true that a breast feed baby is normal to not have a bowel movement in 5 to 7 days

doctor1 MD

I have cirrhosis . I have been told it is moderate to severe. I have the common conditions that go with it. Very low platelet count . (numerous esophageal bandings) I am not a new-comer to this affliction. These are the things that have been...

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be